# SDR AC2A111905

- Difficulty date: August 30, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 299 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 3G7130A05011
- Condition: Cracked
- Location: Nacelle
- Part time: 400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIREWALL CRACKED, REPLACED FIREWALL.
